# SDR SWIA2021062258853

- Difficulty date: April 13, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H FRAME 210 CRACKED UNDER PILOT'S SIDE WINDOW SILL (MARKED)     (C-CHECK - RO 6/19/21) / REMOVED AND REPLACED WITH NEW 210 FRAME ANGLE REF CRJ200 SRM 51-42-06, DWG 601R34032 REV V . COMPLIED WITH 51-900-1003-SKY.  PRESSURE CHECK GOOD.
